標題: Synchronization of mutual coupled chaotic systems via partial stability theory
作者: Ge, Zheng-Ming
Chen, Yen-Sheng
機械工程學系
Department of Mechanical Engineering
公開日期: 1-十一月-2007
摘要: A scheme is proposed to achieve chaos synchronization for mutual coupled systems via partial stability theory. Under this scheme, three criteria are given to ensure chaos synchronization. The first criterion applies to the case without system perturbation and the other two apply to systems possessing vanishing and nonvanishing perturbations, respectively. Finally, coupled Lorenz systems are simulated to illustrate the theoretical analysis. (C) 2005 Elsevier Ltd. All rights reserved.
URI: http://dx.doi.org/10.1016/j.chaos.2005.11.039
http://hdl.handle.net/11536/10164
ISSN: 0960-0779
DOI: 10.1016/j.chaos.2005.11.039
期刊: CHAOS SOLITONS & FRACTALS
Volume: 34
Issue: 3
起始頁: 787
結束頁: 794
顯示於類別:期刊論文


文件中的檔案:

  1. 000247251800014.pdf